# SDR N6WA2016081901

- Difficulty date: August 19, 2016
- Submitted: August 22, 2016
- Operation: Air carrier
- Aircraft: N160GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10239
- Aircraft time: 29,783 hours, 20,208 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON TAXI OUT, RT EMERGENCY DOOR CAUTION MESSAGE.  RE-ADJUSTED RT EMERGENCY EXIT DOOR IAW AMM 52-21-00.  OPS CHECK GOOD, NO MSG NOTED.
